MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? PRO; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? PRO; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2318-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Cardiac Arrest (1762)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: pro code (product code): qrb.Additional suspect medical device component involved in the event: product family: scs-linear leads, upn: m365sc2318700, model: sc-2318-70, serial: (b)(6), batch: (b)(6), udi: (b)(4).
 
Event or Problem Description
It was reported that during implant procedure, while the patient was under sedation, the physician was placing the right lead when the patients heart rate began to decrease.Medications were administered, but the heart rate continued to decline, resulting in cardiac arrest.The implanting physician removed the leads, and emergency resuscitation efforts commenced.The patient was intubated in the operating room.Emergency medical services were contacted, and the patient was transported to the hospital for intensive care.The caused of cardiac arrest was unknown.No device malfunction suspected.The explanted device components will not be return as it was discarded.
 
Event or Problem Description
It was reported that during implant procedure, while the patient was under sedation, the physician was placing the right lead when the patient's heart rate began to decrease.Medications were administered by the anesthesia team, but the heart rate continued to decline, resulting in cardiac arrest.The implanting physician removed the leads, and emergency resuscitation efforts commenced.The patient was intubated in the operating room.Emergency medical services were contacted, and the patient was transported to the hospital.The explanted device components will not be return as it was disposed.Additional information was received that the patient passed away.
 
Additional Manufacturer Narrative
Block d2b: pro code (product code): qrb.Additional suspect medical device component involved in the event: product family: scs-linear leads, upn: m365sc2318700, model: sc-2318-70, serial: (b)(6), batch: 5003819, udi: (b)(4).
 
Additional Manufacturer Narrative
Block d2b: pro code (product code): lgw, qrb.Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc2318700.Model: sc-2318-70.Serial: (b)(6).Batch: 5003819.Udi: (b)(4).
 
Event or Problem Description
It was reported that during implant procedure, while the patient was under sedation, the physician was placing the right lead when the patients heart rate began to decrease.Medications were administered by the anesthesia team, but the heart rate continued to decline, resulting in cardiac arrest.The implanting physician removed the leads, and emergency resuscitation efforts commenced.The patient was intubated in the operating room.Emergency medical services were contacted, and the patient was transported to the hospital.The explanted device components will not be returned as they were discarded by the medical facility.Additional information was received that the patient passed away.Additional information was received that the physician does not know the cause of death.The patient did not have any comorbidities which were believed to have contributed to the patients death.It was noted that after the patient was placed on a ventilator, the patients code status was eventually changed to do not resuscitate (dnr) at the family request.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
INFINION? PRO
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23739429
Report Number3006630150-2025-11245
Device Sequence Number21420162
Product Code LGW
UDI-Device Identifier00191506018733
UDI-Public(01)00191506018733(17)270902(10)5006533
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2318-70
Device Catalogue NumberSC-2318-70
Device Lot Number5006533
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer11/24/2025
12/18/2025
02/10/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/17/2025
01/08/2026
02/24/2026
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age81 YR
Patient SexMale